Is anyone on Agrylin?

Discussion in 'Fibromyalgia Main Forum' started by Joanel, Aug 5, 2003.

  1. Joanel

    Joanel New Member

    Last March my primary doctor said my platelets were too high (785) and sent me to a hemotologist. The doctor says I have essential thrombocytosis. He put me on Agrylin, 2 pills daily. In a week the platelets went down to 240. He had me take one pill daily and they went up to 695 so he increased the medication to two pills daily. I have shortness of breath and fast heartbeat. I'm wondering if this is caused by FMS and not the essential thrombocytosis. I think the platelets are high from the FMS. Anyone had this problem?
  2. Susan07

    Susan07 New Member

    bumping
    [This Message was Edited on 08/06/2003]
  3. sandy10seven

    sandy10seven New Member

  4. MissRachel

    MissRachel New Member

    Hi Joanel,


    I do get get a shortness of breath and have a fast heart breath too! there was a post the other day about this and the suggestion was (many with FM have this) relaxation through breathing. You should check the last few days for this post, it was really good and has a complete walkthrough on the breathing technique.

    Hope this helps,
    Rachel